MathSciNet Relay Station
MathSciNet bibliographic data
MR1273390 05E25 (20C30)
Sundaram, Sheila The homology representations of the symmetric group on Cohen-Macaulay subposets of the partition lattice. Adv. Math. 104 (1994), no. 2, 225–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement